Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2016, 2:14 AM CDT for Cass County, Harrison County, Marion County, Texas; Caddo Parish, Louisiana. It was in force for 46 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2016, 2:14 AM CDT (07:14 UTC)
- Expired
- Mar 24, 2016, 3:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 49 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 2:18 AM CDT | TSTM WND DMG | 9 S Linden, TX | TREES DOWN ON CR 1619 NEAR THE CASS/MARION COUNTY LINE. |
| Mar 24, 2:25 AM CDT | TSTM WND DMG | 1 S Hallsville, TX | NUMEROUS TREES DOWN ALONG INTERSTATE 20 FROM NEAR EXIT 604 NEAR HALLSVILLE EAST TO EXIT 615 NEAR MARSHALL. |
| Mar 24, 2:25 AM CDT | TSTM WND DMG | 1 S Jefferson, TX | POWER LINE DOWN ACROSS HIGHWAY 59 JUST SOUTH OF THE JEFFERSON CITY LIMITS. |
| Mar 24, 2:35 AM CDT | TSTM WND DMG | Marshall, TX | TREES DOWN ALONG HIGHWAY 80 NEAR MARSHALL. OTHER LARGE TREE LIMBS DOWNED AS WELL. |
| Mar 24, 2:45 AM CDT | TSTM WND DMG | Vivian, LA | A TREE FELL ACROSS HIGHWAY 170 NEAR THE WESTERN OUTSKIRTS OF VIVAN. |
| Mar 24, 2:45 AM CDT | TSTM WND DMG | Vivian, LA | A TREE FELL ACROSS HIGHWAY 1 NEAR ROY HOPPY HOPKINS ROAD IN VIVIAN. |
| Mar 24, 2:45 AM CDT | TSTM WND DMG | Vivian, LA | POWER LINES DOWN ON HIGHWAY 2 NEAR VIVIAN. |
| Mar 24, 2:45 AM CDT | TSTM WND DMG | Vivian, LA | TREE DOWN ACROSS HIGHWAY 1 NEAR JR/S SALOON IN VIVAN. |
| Mar 24, 2:50 AM CDT | TSTM WND DMG | 3 W Ida, LA | TREE DOWN NEAR THE INTERSECTION OF RODESSA-IDA ROAD AND ATLANTA-MIRA ROAD. |
| Mar 24, 2:50 AM CDT | TSTM WND DMG | 4 Se Vivian, LA | TREES AND POWER LINES DOWN OVER MOUNT GILEAD ROAD SOUTHEAST OF VIVIAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 7.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
241
WUUS54 KSHV 240714
SVRSHV
LAC017-TXC067-203-315-240800-
/O.NEW.KSHV.SV.W.0069.160324T0714Z-160324T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
214 AM CDT THU MAR 24 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
HARRISON COUNTY IN NORTHEASTERN TEXAS...
MARION COUNTY IN NORTHEASTERN TEXAS...
SOUTHERN CASS COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 300 AM CDT
* AT 214 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LINDEN TO 6 MILES NORTHEAST OF HARLETON TO
NEAR HALLSVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...VIVIAN...HALLSVILLE...WASKOM...JEFFERSON...LINDEN...OIL CITY...
MOORINGSPORT...HOSSTON...RODESSA...IDA...SMITHLAND...KILDARE...MCLEOD...
WOODLAWN...LODI...HARLETON...BEREA...KARNACK AND GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3302 9383 3268 9394 3241 9406 3243 9468
3274 9467 3301 9455
TIME...MOT...LOC 0713Z 267DEG 38KT 3296 9440 3275 9452 3251 9465
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
589
WWUS54 KSHV 240742
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
242 AM CDT THU MAR 24 2016
LAC017-TXC067-203-315-240800-
/O.CON.KSHV.SV.W.0069.000000T0000Z-160324T0800Z/
CADDO LA-HARRISON TX-MARION TX-CASS TX-
242 AM CDT THU MAR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN CADDOCADDO CADDO...EASTERN HARRISON...EASTERN MARION
AND SOUTHEASTERN CASS COUNTIES...
AT 242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RODESSA TO NEAR KARNACK TO NEAR MARSHALL...MOVING
EAST AT 45 MPH. THESE SHOWERS AND ISOLATED THUNDERSTORMS CONTAINING
DAMAGING WINDS HAVE DOWNED TREES IN GILMER TEXAS EARLIER THIS
MORNING.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...VIVIAN...WASKOM...OIL CITY...MOORINGSPORT...HOSSTON...RODESSA...
IDA...SMITHLAND...KILDARE...MCLEOD...WOODLAWN...KARNACK...GRAY...
SCOTTSVILLE...UNCERTAIN...BETHANY...JONESVILLE...LEIGH AND CADDO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3302 9383 3268 9394 3241 9406 3243 9443
3272 9431 3301 9423
TIME...MOT...LOC 0740Z 272DEG 41KT 3298 9403 3272 9413 3252 9430
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:04 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 23, 11:04 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 PM CDT WED MAR 23 2016
.AVIATION...
MOSTLY LOW VFR BKN CIGS ACROSS AREA THIS EVE...WITH SOME HIGH MVFR
LOWERING OCCURRING ACROSS NE TX TERMINALS. LINE OF STG/SVR TSTMS
HAS SLOWED DOWN SLIGHTLY AND WILL DELAY ONSET OF STORMS AN HOUR
OR TWO ON 24/06Z ISSUANCE PACKAGE. STORMS TO GRADUALLY
WEAKEN...WITH DECREASED THREAT OF HAIL OR WIND GUSTS IN EXCESS OF
40 KTS AFTER 06Z. WINDS TO REMAIN SOUTH PRIOR TO STORM ARRIVAL
AT 10 TO 15 KTS WITH GUSTS OF 20 TO 25 KTS. INDS
SHIFTING FROM W-NW MAINLY 10 TO 15 KTS AFTER STORMS WITH A FEW
MID LVL CLOUDS. BY MID MORNING TO MIDDAY...SKIES BECMG VFR
SKC. /VII/.
&&
.PREV DISCUSSION... /ISSUED 820 PM CDT WED MAR 23 2016/
DISCUSSION...
THE EWD PROGRESSION OF THE DRYLINE HAS SLOWED THIS
EVENING...HAVING REACHED JUST E OF A TUL...TO SNL...TO GLE AND MWL
LINE AS OF 01Z. CONVECTION HAS EXPLODED RAPIDLY EARLY THIS EVENING
ALONG THE DRYLINE...AS LARGE SCALE FORCING HAS INCREASED
SIGNIFICANTLY WITHIN THE RFQ OF A 110KT UPPER JET AHEAD OF THE
TROUGHING EXTENDING FARTHER W FROM WRN KS INTO THE OK/TX
PANHANDLES. STEEP 850-700MB LAPSE RATES AND THE PRESENCE OF A
NARROW TONGUE OF 1000-2000 J/KG MLCAPE HAS CONTRIBUTED TO SVR
CONVECTION FROM ECNTRL OK INTO N TX THIS EVENING...WITH THE SHORT
TERM PROGS SUGGESTING THE CONVECTION WILL REACH OUR EXTREME NW
ZONES OF SE OK/NE TX JUST PRIOR TO 06Z. FARTHER E...THE MOISTURE
PROFILE REMAINS MUCH MORE SHALLOW...AND STILL STRONGLY CAPPED JUST
ABOVE 850MB. HOWEVER...VERY STEEP LAPSE RATES ARE EVIDENT IN THE
H700-500 LYR /PER THE 00Z KSHV RAOB/...WHICH SUGGESTS THE SVR
THREAT MAY CARRY OVER INTO NE TX/WRN AR LATER THIS EVENING AND
POSSIBLY A PORTION OF THE OVERNIGHT HOURS. GIVEN THIS INSTABILITY
AND LOW WBZ HEIGHTS...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE FOR THESE AREAS. HOWEVER...MLCAPES SHOULD DIMINISH
FARTHER E INTO EXTREME ERN TX/SW AR LATE...WHICH SHOULD TAPER THE
SVR THREAT.
HAVE MADE QUITE A FEW CHANGES TO THE FORECAST...MAINLY TO LOWER
POPS THIS EVENING AND TRIM BACK SVR WORDING TO JUST THE NW ZONES.
CATEGORICAL/HIGH LIKELY POPS STILL LOOK GOOD AFTER 06Z...WITH THE
CONVECTION QUICKLY DIMINISHING FROM W TO E AFTER 12Z THURSDAY AS
THE COLD FRONT OVERTAKES THE DRYLINE LATER TONIGHT AND RAPIDLY
PUSHES E THROUGH THE AREA. HAVE ALSO TRIMMED BACK POPS THURSDAY
MORNING AS WELL...WITH THE PROGS SUGGESTING A FASTER COLD FROPA.
DID DROP MENTION OF POPS FOR MUCH OF NE TX/EXTREME SW AR THURSDAY
MORNING...BUT MAINTAINED CHANCE/LIKELY POPS FOR MUCH OF SCNTRL
AR/NCNTRL LA. HAVE ALSO REMOVED POPS FOR THE AFTERNOON WITH THE
FRONT CLEARING THE REGION BY MIDDAY AND CONSIDERABLY DRY ADVECTION
SPILLING EWD BEHIND THE FRONT. WILL ALLOW THE CURRENT LAKE WIND
ADVISORY EXPIRE AT 06Z AS SCHEDULED...ALTHOUGH WINDS WILL REMAIN
QUITE MARGINAL THIS EVENING ESPECIALLY OVER SW AR/NCNTRL LA.
HOWEVER...ANOTHER LAKE WIND ADVISORY WILL LIKELY BE NEEDED AGAIN
THURSDAY FOR MUCH OF THE REGION AS THE POST-FRONTAL WINDS WILL
INCREASE GIVEN THE TIGHTENING PRESSURE GRADIENT.
ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 62 42 67 / 80 20 10 10
MLU 64 66 43 64 / 70 60 10 10
DEQ 47 59 37 64 / 80 10 10 10
TXK 52 60 41 64 / 80 10 10 10
ELD 58 63 40 63 / 80 40 10 10
TYR 49 61 42 68 / 80 10 10 10
GGG 52 61 41 67 / 80 10 10 10
LFK 56 64 42 68 / 80 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR LAZ001>006-
010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Mar 23, 11:38 AM CDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1138 AM CDT WED MAR 23 2016 ARZ070-071-LAZ001-002-010-011-TXZ096-097-108>112-124>126-136>138- 149>153-241645- MILLER-LAFAYETTE-CADDO-BOSSIER-DE SOTO-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- 1138 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 11 PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15-25 MPH WITH HIGHER GUSTS TO NEAR 30-35 MPH. A BAND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT. THESE STORMS WILL DIMINISH BY EARLY THURSDAY MORNING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE...BUT NOT LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER FRONT WILL MOVE INTO THE AREA FOR THE MIDDLE OF THE WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT. ARZ050-051-059>061-072-073-LAZ003>006-012>014-017>022-OKZ077- TXZ165>167-241645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-COLUMBIA-UNION- WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-ANGELINA- SAN AUGUSTINE- 1138 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT THROUGH 11 PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS TO NEAR 25 TO 30 MPH. A BAND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT. THESE STORMS WILL DIMINISHING BY EARLY THURSDAY MORNING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE...BUT NOT LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER FRONT WILL BE MOVING INTO THE AREA FOR THE MIDDLE OF THE WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT. 05
In the hours before
Special weather statement, Mar 23, 10:29 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CDT WED MAR 23 2016
OKZ077-240430-
MCCURTAIN OK-
1029 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
1130 PM CDT...
AT 1029 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NASHOBA TO 7 MILES
EAST OF CLOUDY TO 6 MILES EAST OF OLETA...AND MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RUFE...RINGOLD...MOUNT HERMAN...PLUNKETVILLE...BATTIEST...HOCHATOWN...
WATSON...PICKENS...BETHEL...SHERWOOD...SMITHVILLE AND SLIM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3451 9446 3425 9447 3409 9453 3408 9516
3424 9515 3425 9505 3451 9505
TIME...MOT...LOC 0329Z 251DEG 34KT 3450 9517 3431 9515 3417 9523
15Special weather statement, Mar 24, 1:07 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 AM CDT THU MAR 24 2016
TXZ136-149-240700-
CHEROKEE TX-SMITH TX-
107 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND SMITH
COUNTIES UNTIL 200 AM CDT...
AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS
AND ISOLATED THUNDERSTORMS CONTAINING STRONG WINDS ALONG A LINE
EXTENDING FROM NEAR HAINESVILLE TO BROWNSBORO TO 12 MILES SOUTH OF
ATHENS...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE SHOWERS AND
ISOLATED STORMS.
LOCATIONS IMPACTED INCLUDE...
TYLER...JACKSONVILLE...WHITEHOUSE...LINDALE...BULLARD...TROUP...BERRYVILLE...
ARP...MOUNT SELMAN...MAYDELLE...REESE...MIXON...NEW SUMMERFIELD...NOONDAY...
NEW CHAPEL HILL...WINONA...GALLATIN...CUNEY...RED SPRINGS AND CARROLL.
LAT...LON 3265 9557 3261 9547 3257 9520 3254 9519
3256 9516 3252 9499 3198 9505 3174 9533
3173 9537 3182 9540 3185 9544 3193 9542
3199 9545 3205 9542 3215 9548 3218 9546
3223 9549 3230 9545 3236 9545 3248 9559
TIME...MOT...LOC 0606Z 307DEG 29KT 3270 9543 3231 9562 3202 9586
15Special weather statement, Mar 24, 1:11 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT THU MAR 24 2016
TXZ096-097-109>112-125-126-240700-
RED RIVER TX-MARION TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-MORRIS TX-
BOWIE TX-
111 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RED RIVER...
MORRIS...CAMP...WESTERN MARION...EASTERN TITUS...SOUTHERN BOWIE...
CASS AND NORTHEASTERN UPSHUR COUNTIES UNTIL 200 AM CDT...
AT 111 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF BOXELDER TO
US 259 AND I 30 INTERSECTION TO NEAR PITTSBURG...AND MOVING EAST
SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...NEW BOSTON...PITTSBURG...NASH...DAINGERFIELD...JEFFERSON...
LINDEN...HUGHES SPRINGS...DE KALB...LONE STAR...QUEEN CITY...NAPLES...ORE
CITY...REDWATER...MAUD...OMAHA...CEDAR SPRINGS...COOKVILLE...DALBY SPRINGS
AND KILDARE.
LAT...LON 3329 9484 3357 9483 3343 9414 3308 9414
3270 9441 3292 9507
TIME...MOT...LOC 0610Z 289DEG 39KT 3351 9476 3327 9475 3293 9497
15Special weather statement, Mar 24, 1:56 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
156 AM CDT THU MAR 24 2016
TXZ111-112-125-126-137-138-240745-
GREGG TX-MARION TX-HARRISON TX-CASS TX-UPSHUR TX-MORRIS TX-
156 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...HARRISON...
MARION...SOUTHERN CASS...EASTERN UPSHUR AND GREGG COUNTIES UNTIL 245
AM CDT...
AT 156 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND
ISOLATED THUNDERSTORMS CONTAINING STRONG WINDS ALONG A LINE
EXTENDING FROM CEDAR SPRINGS TO NEAR DIANA TO CLARKSVILLE CITY...AND
MOVING EAST AT 50 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS AND
ISOLATED STORMS.
LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...KILGORE...WHITE OAK...GLADEWATER...HALLSVILLE...
JEFFERSON...LONE STAR...ORE CITY...CLARKSVILLE CITY...EAST MOUNTAIN...
CEDAR SPRINGS...DIANA...SMITHLAND...KILDARE...MCLEOD...WOODLAWN...LODI...
HARLETON AND BEREA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3268 9489 3290 9477 3291 9472 3292 9476
3295 9474 3295 9405 3263 9405 3237 9419
3237 9446 3239 9448 3239 9451 3241 9455
3237 9459 3237 9498
TIME...MOT...LOC 0655Z 272DEG 43KT 3286 9472 3269 9482 3252 9492
15Special weather statement, Mar 24, 1:59 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
159 AM CDT THU MAR 24 2016
ARZ050-051-059-060-070-TXZ097-112-240745-
HOWARD AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-SEVIER AR-CASS TX-
BOWIE TX-
159 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHEASTERN HOWARD...NORTHERN MILLER...SOUTHEASTERN SEVIER...CENTRAL
HEMPSTEAD...SOUTHEASTERN BOWIE AND NORTHEASTERN CASS COUNTIES UNTIL
245 AM CDT...
AT 159 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS
AND ISOLATED THUNDERSTORMS CONTAINING STRONG WINDS ALONG A LINE
EXTENDING FROM LOCKESBURG TO NEAR RICHMOND TO 7 MILES SOUTHEAST OF
MAUD...AND MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE SHOWERS
AND ISOLATED THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...ASHDOWN...NASHVILLE...MINERAL SPRINGS...DIERKS...
NASH...HOOKS...REDWATER...RED LICK...LOCKESBURG...WILTON...TOLLETTE...
FULTON...OGDEN...WASHINGTON...BEN LOMOND...CORINTH...RICHMOND AND
SARATOGA.
LAT...LON 3401 9382 3401 9375 3396 9359 3386 9359
3348 9372 3346 9374 3330 9376 3318 9434
3354 9431 3400 9430 3418 9383
TIME...MOT...LOC 0658Z 240DEG 38KT 3397 9419 3356 9419 3324 9429
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 12:20 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 55 min |
| Mar 24, 1:07 AM CDT | Special Weather Statement | SHV | Smith | 53 min |
| Mar 24, 1:11 AM CDT | Special Weather Statement | SHV | Bowie, Camp, Cass, Marion, Morris | 49 min |
| Mar 24, 1:56 AM CDT | Special Weather Statement | SHV | Gregg, Harrison, Marion | 49 min |
| Mar 24, 3:55 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 12 hr |
| Mar 24, 2:57 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Claiborne, Webster | 48 min |
| Mar 24, 3:42 AM CDT | Special Weather Statement | SHV | Bossier | 48 min |
| Mar 24, 3:45 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union, Webster | 60 min |
| Mar 24, 4:44 AM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Mar 24, 4:09 PM CDT | Areal Flood Warning | SHV | Ouachita | 12 hr |
| Mar 24, 4:12 PM CDT | Areal Flood Warning | SHV | Grant, Natchitoches | 12 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.